×
验证码:
换一张
Forgotten Password?
Stay signed in
Login With UMPASS
English
|
繁體
Login With UMPASS
Log In
ALL
ORCID
TI
AU
PY
SU
KW
TY
JN
DA
IN
PB
FP
ST
SM
Study Hall
Home
Faculties & Institutes
Scholars
Publications
Subjects
Statistics
News
Search in the results
Faculties & Institutes
Faculty of Scien... [6]
GRADUATE SCHOOL [1]
Authors
SUN HAIWEI [3]
WONG PAK KIN [1]
Document Type
Journal article [10]
Date Issued
2024 [1]
2023 [1]
2021 [1]
2016 [4]
2014 [1]
2012 [1]
More...
Language
英語English [10]
Source Publication
Journal of Appli... [2]
COMPUTERS & MATH... [1]
Communications i... [1]
Computers and Ma... [1]
IEEE TRANSACTION... [1]
IEEE Transaction... [1]
More...
Indexed By
SCIE [5]
Funding Organization
Funding Project
×
Knowledge Map
UM
Start a Submission
Submissions
Unclaimed
Claimed
Attach Fulltext
Bookmarks
Browse/Search Results:
1-10 of 10
Help
Selected(
0
)
Clear
Items/Page:
5
10
15
20
25
30
35
40
45
50
55
60
65
70
75
80
85
90
95
100
Sort:
Select
Journal Impact Factor Ascending
Journal Impact Factor Descending
Issue Date Ascending
Issue Date Descending
Submit date Ascending
Submit date Descending
WOS Cited Times Ascending
WOS Cited Times Descending
Title Ascending
Title Descending
Author Ascending
Author Descending
Asymptotic Prescribed Output-Feedback Control for Nonlinear Robotic Systems
Journal article
Yang, Hang, Li, Chenghuan, Huang, Yingbo, Na, Jing, Zhao, Jing, Wong, Pak Kin. Asymptotic Prescribed Output-Feedback Control for Nonlinear Robotic Systems[J]. IEEE TRANSACTIONS ON INDUSTRIAL ELECTRONICS, 2024.
Authors:
Yang, Hang
;
Li, Chenghuan
;
Huang, Yingbo
;
Na, Jing
;
Zhao, Jing
; et al.
Favorite
|
TC[WOS]:
0
TC[Scopus]:
0
IF:
7.5
/
8.0
|
Submit date:2024/06/05
Asymptotic Stability
Prescribed Output-feedback Control
Robotic Systems
Unknown Dynamics
A novel event-triggered torque vectoring control for improving lateral stability and communication resource consumption of electric vehicles
Journal article
Wong, Pak Kin, Ao, Di. A novel event-triggered torque vectoring control for improving lateral stability and communication resource consumption of electric vehicles[J]. IEEE Transactions on Intelligent Vehicles, 2023, 9(1), 2046-2060.
Authors:
Wong, Pak Kin
;
Ao, Di
Favorite
|
TC[WOS]:
6
TC[Scopus]:
9
IF:
14.0
/
11.2
|
Submit date:2023/08/03
Asymptotic Stability
Consumption Of Communication Resource
Convergence
Electric Vehicle
Event-triggered Sliding Mode Control
Hardware-in-the-loop Test
Input-to-state Stability
Lateral Stability
Mathematical Models
Stability Criteria
Tires
Torque
Vehicle Dynamics
Finite-Time Adaptive Fuzzy Prescribed Performance Control for High-Order Stochastic Nonlinear Systems
Journal article
Sui, Shuai, Chen, C. L.P., Tong, Shaocheng. Finite-Time Adaptive Fuzzy Prescribed Performance Control for High-Order Stochastic Nonlinear Systems[J]. IEEE Transactions on Fuzzy Systems, 2021.
Authors:
Sui, Shuai
;
Chen, C. L.P.
;
Tong, Shaocheng
Favorite
|
TC[WOS]:
68
TC[Scopus]:
101
IF:
10.7
/
9.7
|
Submit date:2022/05/13
Adaptive Systems
Asymptotic Stability
Control Design
Control Systems
Fuzzy Logic
Nonlinear Systems
Stability Criteria
Stability of a modified Peaceman–Rachford method for the paraxial Helmholtz equation on adaptive grids
Journal article
Sheng, Q, Sun, H. W.. Stability of a modified Peaceman–Rachford method for the paraxial Helmholtz equation on adaptive grids[J]. Journal of Compuational Physics, 2016, 259-271.
Authors:
Sheng, Q
;
Sun, H. W.
Favorite
|
TC[WOS]:
3
TC[Scopus]:
2
IF:
3.8
/
4.5
|
Submit date:2022/07/25
Paraxial Wave Approximations
High Oscillations
Asymptotic Stability
Eikonal Transformation
Splitting Methods
Adaptive Grids
Stability of a modified Peaceman–Rachford method for the paraxial Helmholtz equation on adaptive grids
Journal article
Sheng,Qin, Sun,Hai wei. Stability of a modified Peaceman–Rachford method for the paraxial Helmholtz equation on adaptive grids[J]. Journal of Computational Physics, 2016, 325, 259-271.
Authors:
Sheng,Qin
;
Sun,Hai wei
Favorite
|
TC[WOS]:
3
TC[Scopus]:
2
|
Submit date:2019/05/27
Adaptive Grids
Asymptotic Stability
Eikonal Transformation
High Oscillations
Paraxial Wave Approximations
Splitting Methods
Periodic solution of a higher dimensional ecological system
Journal article
Xia,Yonghui, Wang,Huicheng, Ian Kou,Kit, Hu,Zhaoping. Periodic solution of a higher dimensional ecological system[J]. Journal of Applied Analysis and Computation, 2016, 6(3), 893-906.
Authors:
Xia,Yonghui
;
Wang,Huicheng
;
Ian Kou,Kit
;
Hu,Zhaoping
Favorite
|
TC[WOS]:
2
TC[Scopus]:
2
IF:
1.0
/
1.0
|
Submit date:2021/03/11
Asymptotic Stability
Feedback Controls
Lyapunov Function
Periodic Solutions
Periodic solution of a higher dimensional ecological system
Journal article
Xia Y., Wang H., Ian Kou K., Hu Z.. Periodic solution of a higher dimensional ecological system[J]. Journal of Applied Analysis and Computation, 2016, 6(3), 893-906.
Authors:
Xia Y.
;
Wang H.
;
Ian Kou K.
;
Hu Z.
Favorite
|
TC[WOS]:
2
TC[Scopus]:
2
|
Submit date:2019/02/13
Asymptotic Stability
Feedback Controls
Lyapunov Function
Periodic Solutions
Exponential splitting for n-dimensional paraxial Helmholtz equation with high wavenumbers
Journal article
Sheng,Qin, Sun,Hai Wei. Exponential splitting for n-dimensional paraxial Helmholtz equation with high wavenumbers[J]. Computers and Mathematics with Applications, 2014, 68(10), 1341-1354.
Authors:
Sheng,Qin
;
Sun,Hai Wei
Favorite
|
TC[WOS]:
4
TC[Scopus]:
5
|
Submit date:2019/05/27
Asymptotic Stability
Eikonal Transformation
Exponential Splitting
High Oscillations
High Wavenumber
Paraxial Helmholtz Equation
Asymptotic stability of an eikonal transformation based adi method for the paraxial Helmholtz equation at high wave numbers
Journal article
Sheng,Qin, Sun,Hai Wei. Asymptotic stability of an eikonal transformation based adi method for the paraxial Helmholtz equation at high wave numbers[J]. Communications in Computational Physics, 2012, 12(4), 1275-1292.
Authors:
Sheng,Qin
;
Sun,Hai Wei
Favorite
|
TC[WOS]:
10
TC[Scopus]:
12
|
Submit date:2019/05/27
Asymptotic Stability
Eikonal Splitting
Highly Oscillatory Problems
Matrix Eigenvalues
Paraxial Equation
Spectral Radius
Global asymptotic stability of a family of difference equations
Journal article
Yang X., Tang Y.Y., Cao J.. Global asymptotic stability of a family of difference equations[J]. COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2008, 56(10), 2643-2649.
Authors:
Yang X.
;
Tang Y.Y.
;
Cao J.
Favorite
|
TC[WOS]:
11
TC[Scopus]:
11
IF:
2.9
/
2.6
|
Submit date:2019/02/11
Difference Equation
Equilibrium
Global Asymptotic Stability
Higher-order Difference Equation
Part Metric